# SDR CALA2023102503166

- Difficulty date: October 22, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 66,468 hours, 29,716 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Part number: UNKNOWN
- Part serial: NA
- Condition: Damaged
- Location: Parking Brake Va
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: C

## Discrepancy

HYD Y SYS LOW PRESSLOW SPEED REJECTEDTAKEOFF AT 30KTS REFER TO L/P 6089998 FOR COMPLETED REPAIRS. HYD Y SYS LOW PRESS FOUND HYD LEAK FROM PARKING BRAKE VALVE FIN 2579GM PACKING REF AIPC 32-45-03-03D ITEM NUMBER 230. REPLACED PACKING AT PARKING BRAKE VALVE REF AMM 32-45-14. OPS CHK GOOD, NO LEAK OBSERVED. REPLENISHED HYD SYSTEMS.
